# SDR F3LA202506200253

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N640FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11973
- Aircraft time: 3,227 hours, 1,577 cycles
- Engine: Iae PW1122GJM
- Engine time: 3,227 hours, 1,577 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4502310000
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FROM LP503550 ITEM #1 HYD G RSVR LO LVL IN FLIGHT. G HYD LVL OBSERVED TO BE AT TOP OF AMBER CAUTION ZONE.   REMOVED AND REPLACED THE ENG 1 ENG-PUMP SWITCH IAW AMM 29-11-17-000/400-802-A. OPS CHECK, LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED. REF LP503550-3 FOR HYD SERVICE.
